# SDR DALA2016102507543

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 60,044 hours, 43,707 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO OKC DUE TO A RIGHT ENGINE FAILURE.  THE CREW REPORTED THAT AT FL200 THE ENGINE FAILED WITH AN ASSOCIATED EGT RISE.  THE QRH WAS FOLLOWED AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE FOUND TURBINE DAMAGE AND METAL IN THE TAILPIPE.  THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
